# SDR R61A201403120389

- Difficulty date: March 12, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N175HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000216
- Aircraft time: 13,388 hours, 8,833 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Seal Seat
- Part number: 17066804401
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  FWD CARGO DOOR CUT OUT LOWER SEAL REST CENTER HAS CORROSION AROUND NUT PLATE. MAINTENANCE R & R FWD CARGO DOOR CUT OUT LOWER SEAL REST CENTER IAW SRM 51-41-01.  MAJOR REPAIR.
